# SDR 98ZZZX3745

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22JL
- Make and model: Piper PA-34-200
- Aircraft serial: 347250198
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mount
- Part number: 9572402
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 3,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE FAILURE OF THIS PART ON N NR 56187, THE PAINT WAS REMOVED FROM THE UPPER LEFT CORNER WHERE THE NOSE GEAR ACTUATOR ATTACHES TO THIS BRACKET.  A CRACK WAS THEN FOUND EMANATING FROM THE BOLT HOLE TO THE EDGE.
